# SDR AALA201705019009

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 57,461 hours, 24,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REPLACED THE BATTERY PACK.  AIRCRAFT NOT GROUNDED.
